Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have been taking TOLREVA. Eye under pressure, frequent mood swings, nausea. Reason?

HELLO, i have been taking TOLREVA 500 mg , twice a day, and it has been 2 year and 4 months now, i have been visiting my Neurologist on timely basis during this period, i didn t encounter with an seizure episode during this period of treatment, but i do sometimes feel quiet heavy pressure near my left eye , frequent Mood swings, and nausea what could be reasons behind this, and how they can be over comed or treated
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Torleva (levetiracetam, Torrent pharma) is a good anti epileptic drug to control seizures. It has a very good safety profile. However, in some people, it can cause behavioural problems and mood swings. If these are minor, you may continue to use torleva. However, if your mood swings are severe and affecting your daily life, then, you should consider stopping it and replacing torleva with another seizure medication.

Please discuss these issues with your neurologist during the next visit.

I hope it helps.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Sun, 8 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor